# SDR ASOA201904017035

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 501
- Aircraft time: 37,377 hours, 29,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12307751006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME RT SIDE ABOVE RT WINDSHIELD LATERAL POST. REMOVED CRACKED SECTION OF LATERAL BRACKET, INSTALLED NEW SECTION OF LATERAL BRACKET AND DOUBLER. AIRCRAFT STILL IN C CHECK.
